T Nation

Gyno From Anavar??!?

Hey all…so I need your help. I’m on 40mg ED of papervar, ordered from RC. This is my 4th week of a planned 7-week run, and up 'til about 24 hours ago everything was going great. I look leaner, more vascular, and I’m stronger. All in all, I’ve been pleased.

Last night, I was sitting at home with my shirt off and two fans blowing. I noticed a sort of tingling sensation in my nipples that’s unlike anything I’ve ever felt. I had finished up a dynamic-effort bench workout about two hours before. I waited a bit to see if it would go away, and I couldn’t really tell because of the combo of the heat and the air-conditioning. Something was up, though. So I took 20mg of the paper Nolvadex I have.

Felt better upon waking up today, didn’t notice anything unusual until I got home from the gym again and was sitting around shirtless. I noticed a funky feeling again in my nipples. Just took my Nolva again, but I’m freaked out and totally paranoid. I keep pinching the skin around my nipples to make sure things don’t feel different under there.

Is it possible I’m mistaking the feeling and shouldn’t be worried? Should I keep taking the Nolvadex? Discontinue the Anavar? Help!

I thought I had done my research; a non-aromatizable steroid shouldn’t cause this, but I’m also aware that a lot of this research is conjecture and no one really knows. It’s also entirely possible that I’m paranoid and mistaking the tingly feeling for something more serious.

ANY advice and thoughts would be helpful. Thanks in advance, gentlemen.

That’s interesting. I guess that’s why you should always have the nolva on hand.

Should I stop taking the var even though I’ve added in the nolvadex?

If the gyno doesn’t stop then yes.

[quote]InCorporeSano wrote:
Hey all…so I need your help. I’m on 40mg ED of papervar, ordered from RC. This is my 4th week of a planned 7-week run, and up 'til about 24 hours ago everything was going great. I look leaner, more vascular, and I’m stronger. All in all, I’ve been pleased.

Last night, I was sitting at home with my shirt off and two fans blowing. I noticed a sort of tingling sensation in my nipples that’s unlike anything I’ve ever felt. I had finished up a dynamic-effort bench workout about two hours before. I waited a bit to see if it would go away, and I couldn’t really tell because of the combo of the heat and the air-conditioning. Something was up, though. So I took 20mg of the paper Nolvadex I have.

Felt better upon waking up today, didn’t notice anything unusual until I got home from the gym again and was sitting around shirtless. I noticed a funky feeling again in my nipples. Just took my Nolva again, but I’m freaked out and totally paranoid. I keep pinching the skin around my nipples to make sure things don’t feel different under there.

Is it possible I’m mistaking the feeling and shouldn’t be worried? Should I keep taking the Nolvadex? Discontinue the Anavar? Help!

I thought I had done my research; a non-aromatizable steroid shouldn’t cause this, but I’m also aware that a lot of this research is conjecture and no one really knows. It’s also entirely possible that I’m paranoid and mistaking the tingly feeling for something more serious.

ANY advice and thoughts would be helpful. Thanks in advance, gentlemen. [/quote]

I have a frien taking 50mg ed and so far he is doing good. I am about to start a 6 weeks cycle.I could think that everybody is different, but it don’t have any estrogen conversion. So that is kind of rare. I will read more about it but I done my reserch too and it is one of the most mildest steroids out in the market.

This post was flagged by the community and is temporarily hidden.

[quote]InCorporeSano wrote:
It’s also entirely possible that I’m paranoid and mistaking the tingly feeling for something more serious.

ANY advice and thoughts would be helpful. Thanks in advance, gentlemen. [/quote]

well, heres is my advice. there is no “paranoid” when it comes to AAS. you either take care of it or you leave it alone and run the risk of not knowing whats going to happen to you. i would be on the safe side as everyone mentioned. if i have the slightest bit of doubt about my body i dont want to wait any longer. sure, it will cost you money but i believe its worth it. plus!!! no one likes to pay a surgeon to remove breast tissue!

Stop the cycle.

Be safe.

Throw the gear away.

This post was flagged by the community and is temporarily hidden.

[quote]bushidobadboy wrote:
Hmmm, this is an odd one… RCs anavar should be good to go, in fact I’ll stick my neck out and say that he has an unimpeachable rep, so you know 100% you are taking anavar. Having said that, anavar should in NO WAY cause gyno. It’s possible that your mind is playing tricks on you, especially since ‘sensation’ is such a subjective thing.[/quote]

I wasn’t suggesting for a moment that RC was in any way responsible; in fact, I included that info to make clear that I wasn’t implicating the gear.

Could a quirk of my hormonal makeup be involved? I’ve read that different people have different amounts of aromatase in peripheral tissue. Although the var itself doesn’t aromatize, is there any possible way it could be gyno? I realize this is all conjecture and that I’m experimenting on myself, but this is scaring the shit out of me. I also agree that my mind could be playing tricks on me, although hoping for that is a dangerous game if something is indeed going wrong.

I find that when people think about things, they begin to develop them even if they aren’t there. Have all the people around you ever gotten a cold, and you feel like you’re getting a cold even if you aren’t? Or you read stories about a certain thing happening, and you start to think that it is happening to you? I believe it could be completely psychosomatic.

gynecomastia has been seen with Anavar, although, as you said, it doesn’t aromatize, so it is much less likely to do it to you than other drugs.

With the development of gyno, you should be able to feel a little something growing under the nipple. You would tend to have a soreness around the area, and taking Nolvadex wouldn’t necessarily make it go away quickly. If there is any question, take the Nolvadex along with your cycle. I think your symptoms are a little dramatic for gyno. All of the cases I have seen, the guys complain of soreness when they have a pretty significant growth of breast tissue, and there is little question that they have gyno. As another user said, I think this may be psychosomatic.

This post was flagged by the community and is temporarily hidden.

simple sollution. Stop the gear. If the gyno goes away, then obviously it is the gear.

As for an ‘unimpeachable rep’ every outfit can make mistakes. If fact the bigger an outfit gets, them more prone they are. This could have been a simple miss-labeling of the gear or anything like that. We won’t know this for sure untill you stop the gear.

Var doesn’t cause gyno at all, period.

[quote]bushidobadboy wrote:
Hmmm, this is an odd one… RCs anavar should be good to go, in fact I’ll stick my neck out and say that he has an unimpeachable rep, so you know 100% you are taking anavar. Having said that, anavar should in NO WAY cause gyno. It’s possible that your mind is playing tricks on you, especially since ‘sensation’ is such a subjective thing.[/quote]

That is correct my friend, I think is on his mine.

I would suggest trying nicotine patches, as Anthony Roberts did when he was experiencing symptoms of gyno. Nicotine is known to lower estrogen levels through inhibiting the aromatase enzyme (or some mechanism like that). It’s even been proven that female smokers tend to have lower estrogen levels than non-smokers. Of course, I wouldn’t suggest that you go out and buy a pack of cigarettes and start smoking, but the patches are a low-cost and easily accessible quick remedy that may help.

I was bugging out last week when the area under my nipple got sore, but then I realized that it was because I’d dry shaved the area the day before and it was just razor irritation.

Thanks for all the responses-- especially the sensible ones. :slight_smile:

I think whatever was going on was in my head, as Bushy and other suggested. Like many people on this board, I’m ultra-aware of what’s going on with my body and probably freaked out unnecessarily, since I don’t have any nipple soreness right now and the area is not swollen or in any way abnormal. (Teratos’ response about there not being much doubt in people’s minds when they get gyno was super-helpful.)

I did add in 20mg of Nolvadex at night after I first got scared, and I’m now wondering whether I should discontinue that? If I continue taking 20mg ED for the rest of my var run I’ll still have enough to last me 3.5 weeks after I finish.

I may order some liquid letro as Bushy suggested, just in case, but it’s probably unnecessary and overkill.